Hahn-Banach type theorems for adjoint semigroups.

J.M.A.M. van Neerven

Mathematische Annalen (1990)

  • Volume: 287, Issue: 1, page 63-72
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Neerven, J.M.A.M. van. "Hahn-Banach type theorems for adjoint semigroups.." Mathematische Annalen 287.1 (1990): 63-72. <http://eudml.org/doc/164670>.

@article{Neerven1990,
author = {Neerven, J.M.A.M. van},
journal = {Mathematische Annalen},
keywords = {adjoint semigroups; sun-reflexivity; Hahn-Banach theorems; semigroup dual space; -semigroup on a Banach space},
number = {1},
pages = {63-72},
title = {Hahn-Banach type theorems for adjoint semigroups.},
url = {http://eudml.org/doc/164670},
volume = {287},
year = {1990},
}

TY - JOUR
AU - Neerven, J.M.A.M. van
TI - Hahn-Banach type theorems for adjoint semigroups.
JO - Mathematische Annalen
PY - 1990
VL - 287
IS - 1
SP - 63
EP - 72
KW - adjoint semigroups; sun-reflexivity; Hahn-Banach theorems; semigroup dual space; -semigroup on a Banach space
UR - http://eudml.org/doc/164670
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.